# SDR AALA20110527TUL10

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,891 hours, 21,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA AT STATION 321 BETWEEN STRINGERS 16 AND 17 LEFT OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 51-40-03-0G, SRM 53-00-00-00, AARD 51-20-00-1, AARD 51-10-05-1 AND EA B757-53-017146 DATED 5-25-11.
